# SDR DALA2017122108818

- Difficulty date: December 13, 2017
- Submitted: December 22, 2017
- Operation: Air carrier
- Aircraft: N557NW
- Make and model: Boeing 757251
- Aircraft serial: 33393
- Aircraft time: 45,108 hours, 19,761 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CIRCUIT BREAKER R34, GIRT BAR ENT DIM TRIPPED.   TROUBLESHOT, AND FOUND BOTH PROXIMITY SWITCHES S10218 & S10219 STUCK CLOSED.  R & R THE SWITCH S10219 IAW SWPM  20 & WDM 25-66-11.  VERIFIED THE SWITCH S10218 NOT STUCK CLOSED IAW WDM 25-66. VERIFIED SECURITY OF PROXIMITY SWITCHES.  CLEANED & LUBED THE GIRT BAR. DOOR SLIDE ENGAGEMENT LIGHT CHECKED GOOD. BOTH ARMED AND DISARMED.
